# SDR CA070128001

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- Engine time: 11,811 hours, 10,008 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,811 hours
- Stage of operation: CL
- How discovered: B
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTS OF LAV SMOKE CAUTION MSG COMING ON. PROBLEM APPEARS TO HAVE BEGUN ON DEC 5,2006 FLT. 8620, ON CLIMB-OUT, CREW RECEIVED A LAV SMOKE DETECT CAUTION LIGHT, FA CHECKED LAV NO SMOKE WAS EVIDENT, FLIGHT RETURNED TO DEPARTURE. A/C WAS DE-ICED PRIOR TO DEPARTURE AND DE-ICE FLUID WAS THE SUSPECTED CAUSE.  BOTH COALESER BAGS WERE REPLACED AND GROUND RUNS WERE CARRIED OUT.  A 2ND EVENT OCCURRED ON THE GROUND , DEC 5,2006, LAV SMOKE MSG CAME ON FOR 30 SEC’S THEN DID NOT COME ON AGAIN, C/B’S WERE RESET AND A/C WAS POWERED DOWN AND RESET, FUNCTION CHECKED SERVICEABLE.  3RD EVENT, JANUARY 17, 2007, FLT. 7690,  SHORTLY AFTER ROTATION, FLIGHT CREW RECEIVED A SMOKE IN THE LAV INDICATION AND FA CONFIRMED LAV SMOKE D
